Filippo Cagnetti
Filippo Cagnetti
Email verificata su sussex.ac.uk
TitoloCitata daAnno
A vanishing viscosity approach to fracture growth in a cohesive zone model with prescribed crack path
F Cagnetti
Mathematical Models and Methods in Applied Sciences 18 (07), 1027-1071, 2008
582008
Aubry–Mather measures in the nonconvex setting
F Cagnetti, D Gomes, HV Tran
SIAM Journal on Mathematical Analysis 43 (6), 2601-2629, 2011
292011
Adjoint methods for obstacle problems and weakly coupled systems of PDE
F Cagnetti, D Gomes, HV Tran
ESAIM: Control, Optimisation and Calculus of Variations 19 (3), 754-779, 2013
282013
Stability of the Steiner symmetrization of convex sets
M Barchiesi, F Cagnetti, N Fusco
Journal of the European Mathematical Society 15 (4), 1245-1278, 2013
282013
A second order minimality condition for the Mumford-Shah functional
F Cagnetti, MG Mora, M Morini
Calculus of Variations and Partial Differential Equations 33 (1), 37-74, 2008
262008
A new method for large time behavior of degenerate viscous Hamilton–Jacobi equations with convex Hamiltonians
F Cagnetti, D Gomes, H Mitake, HV Tran
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 32 (1), 183-200, 2015
252015
Quasistatic crack evolution for a cohesive zone model with different response to loading and unloading: a Young measures approach
F Cagnetti, R Toader
ESAIM: Control, Optimisation and Calculus of Variations 17 (1), 1-27, 2011
232011
Linearly constrained evolutions of critical points and an application to cohesive fractures
M Artina, F Cagnetti, M Fornasier, F Solombrino
Mathematical Models and Methods in Applied Sciences 27 (02), 231-290, 2017
172017
A new method for large time behavior of convex Hamilton-Jacobi equations I: degenerate equations and weakly coupled systems
F Cagnetti, D Gomes, H Mitake, HV Tran
Preprint 39, 2013
172013
An extension theorem in SBV and an application to the homogenization of the Mumford–Shah functional in perforated domains
F Cagnetti, L Scardia
Journal de mathématiques pures et appliquées 95 (4), 349-381, 2011
142011
Rigidity of equality cases in Steiner’s perimeter inequality
F Cagnetti, M Colombo, G De Philippis, F Maggi
Analysis & PDE 7 (7), 1535-1593, 2014
92014
Γ-convergence of free-discontinuity problems
F Cagnetti, G Dal Maso, L Scardia, CI Zeppieri
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (4), 1035-1079, 2019
52019
Convergence of a semi-discretization scheme for the Hamilton–Jacobi equation: a new approach with the adjoint method
F Cagnetti, D Gomes, HV Tran
Applied Numerical Mathematics 73, 2-15, 2013
42013
Stochastic homogenisation of free-discontinuity problems
F Cagnetti, G Dal Maso, L Scardia, CI Zeppieri
Archive for Rational Mechanics and Analysis 233 (2), 935-974, 2019
32019
Essential connectedness and the rigidity problem for Gaussian symmetrization
F Cagnetti, M Colombo, G De Philippis, F Maggi
Journal of the European Mathematical Society 19 (2), 395-439, 2017
22017
Essential connectedness and the rigidity problem for Gaussian symmetrization
F Cagnetti, M Colombo, G De Philippis, F Maggi
arXiv preprint arXiv:1304.4527, 2013
22013
k-quasi-convexity reduces to quasi-convexity
F Cagnetti
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 141 (4 …, 2011
22011
Convergence of a Numerical Scheme for the Hamilton-Jacobi Equation: a New Approach with the Adjoint Method
F Cagnetti, D Gomes, HV Tran
arXiv preprint arXiv:1106.0444, 2011
22011
Rigidity for perimeter inequality under spherical symmetrisation
F Cagnetti, M Perugini, D Stöger
arXiv preprint arXiv:1908.04865, 2019
12019
Rigidity for perimeter inequalities under symmetrization: State of the art and open problems
F Cagnetti
Portugaliae Mathematica, 2019
2019
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20